| Catalog Number |
K942H |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/20/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The device history records were reviewed and the manufacturing criteria was met prior to the release of this lot.Attempts are being made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date, a supplemental medwatch will be sent.
Event or Problem Description
It was reported that a patient underwent a dental surgery procedure on (b)(6) 2018 and a suture was used.During surgery, there was a detachment of the needle and suture.The suture was replaced.There were no adverse patient consequences reported.No additional information was provided.
Additional Manufacturer Narrative
Date sent to the fda: 01/02/2019.Investigation summary: it was reported pull off suture needle.An opened box with thirty unopened samples were returned for analysis.The issue sample was not received for evaluation.During the inspection of thirteen unopened samples, no defects were found on the packages.The samples were opened and the swage and attachment area were as expected.The sutures were examined along of strand and no defects or needle pull were noted.Functional test was performed on the samples and the pull force met the requirements.The manufacturing records were reviewed and the manufacturing/packaging criteria were met prior to the release of this batch.Per the condition of the representative samples, no pull off suture needle were noted and the tested samples met the finished goods requirements.